# SDR LR7A03013

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 34862714L
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5711 FOUND LT WING FLAP WELL BULKHEAD WEB BRACE/ STIFFENER CRACKED AT OWS 241.  REPLACED STIFFENER IAW SRM SMP 583 51-60 AND 51-70.  NR 2033.
